# SDR R61A201701290076

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 32,561 hours, 19,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Lavatory Pcb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SMOKE ALARM INDICATOR LIGHT ON FORWARD RAINBOW INDICATOR PANEL WAS NOT ILLUMINATING WHEN TESTED.  MAINTENANCE FOUND FORWARD THE CONNECTOR PLUG ON FORWARD LAV PCB LOOSE.  MAINTENANCE ATTACHED THE CONNECTOR IAW AMM AND OPS CHECKED GOOD.
